Volume 29,Issue 6,2009 Table of Contents

   
Other Issues:  
  

目录

In Memory of Kai-Lai Chung
  Editorial Committee of JMRE
  2009,29(6):951-952 [Abstract(1483)]  [View PDF]
  
Kai Lai Chung (1917-2009) in Memoriam
  Henry W. Gould
  2009,29(6):952-953 [Abstract(1285)]  [View PDF]
  
Optimal Conditions on Generalized Solutions of Coupled Nonlinear Diffusion Systems
  LI Feng Jie,LIU Bing Chen and ZHENG Si Ning
  2009,29(6):954-960 [Abstract(1605)]  [View PDF]
  
Two-Parameter Weak Hopf Algebras Corresponding to Borcherds-Cartan Matrix
  AI Chun Rui and YANG Shi Lin
  2009,29(6):961-973 [Abstract(1616)]  [View PDF]
  
SZ-Derivations, PZ-Derivations and S-Derivations of a Matrix Algebra over Commutative Rings
  WANG Xian and WANG Deng Yin
  2009,29(6):974-984 [Abstract(1654)]  [View PDF]
  
On $S$-Semipermutable Subgroups of Finite Groups
  LU Jia Kuan and LI Shi Rong
  2009,29(6):985-991 [Abstract(1605)]  [View PDF]
  
On $CAP$-Embedded Subgroups in Finite Groups
  GUO Peng Fei and GUO Xiu Yun
  2009,29(6):992-998 [Abstract(1484)]  [View PDF]
  
Composition Operators from $\alpha$-Bloch Spaces into $Q_K$ Type Spaces
  YU Yan Yan and LIU Yong Min
  2009,29(6):999-1010 [Abstract(1493)]  [View PDF]
  
Residual Cusum Test for Parameters Change in ARCH Errors Models with Deterministic Trend
  JIN Hao and TIAN Zheng
  2009,29(6):1011-1021 [Abstract(1847)]  [View PDF]
  
A Class of Random Approximation Theorems for Random Sums of Arbitrary Stochastic Sequence on Nonhomogeneous Markov Chains
  WANG Kang Kang and CHEN Qing
  2009,29(6):1022-1028 [Abstract(1799)]  [View PDF]
  
On Some Transformation and Summation Formulae for Bivariate Basic Hypergeometric Series
  ZHANG Zhi Zheng and HU Qiu Xia
  2009,29(6):1029-1034 [Abstract(1981)]  [View PDF]
  
Hopf Ore Extension over Dihedral Group
  CHENG Qing Song,DONG Wen Juan and SHA Kai Ping
  2009,29(6):1035-1040 [Abstract(1583)]  [View PDF]
  
Order and Type of the Generalized Dirichlet Series
  HUANG Wen Ping,NING Ju Hong and TU Jin
  2009,29(6):1041-1046 [Abstract(1663)]  [View PDF]
  
Some Large Deviation Results for Generalized Compound Binomial Risk Models
  KONG Fan Chao and ZHAO Peng
  2009,29(6):1047-1053 [Abstract(1669)]  [View PDF]
  
Randomly Weighted Sums for Negatively Associated Random Variables with Heavy Tails
  ZONG Gao Feng and KONG Fan Chao
  2009,29(6):1054-1060 [Abstract(1533)]  [View PDF]
  
A New GLKKM Theorem in L-Convex Spaces with the Application to Fixed Points
  WEN Kai Ting
  2009,29(6):1061-1068 [Abstract(1528)]  [View PDF]
  
Approximation by Modified Summation Integral Type Operators in the $L_p$ Spaces
  QI Qiu Lan,GUO Shun Sheng and LI Jian Kun
  2009,29(6):1069-1081 [Abstract(1647)]  [View PDF]
  
A Topological Minimax Theorem Involving Two Functions
  YANG Ze Heng and XIONG Ming
  2009,29(6):1082-1088 [Abstract(1723)]  [View PDF]
  
System of Generalized Symmetric Vector Quasi-Equilibrium Problems for Set-Valued Mappings
  YAN Yong Juan and LI Sheng Jie
  2009,29(6):1089-1094 [Abstract(1587)]  [View PDF]
  
On a Class of Analytic Functions Defined by Ruscheweyh Derivatives
  LI Shu Hai,DAI Jin Jun and TANG Huo
  2009,29(6):1095-1101 [Abstract(1961)]  [View PDF]
  
$\alpha$-Resolvable Cycle Systems for Cycle Length 4
  MA Xiu Wen and TIAN Zi Hong
  2009,29(6):1102-1106 [Abstract(1849)]  [View PDF]
  
Almost Fixed Point, Fixed Point and Quasi-Variational Inequality on Generalized Convex Spaces
  PIAO Yong Jie
  2009,29(6):1107-1113 [Abstract(1601)]  [View PDF]
  
Minimal Hausdorff Measure of the Scattered Cantor Sets
  LI Jin Jun and LU Shi Pan
  2009,29(6):1114-1116 [Abstract(1518)]  [View PDF]
  
Generalized Macaulay-Northcott Modules and Tor-Groups
  LIU Zhong Kui and QIAO Hu Sheng
  2009,29(6):1117-1123 [Abstract(1736)]  [View PDF]
  
A Generalization of Semiregular Rings
  YAN Xing Feng and LIU Zhong Kui
  2009,29(6):1124-1130 [Abstract(1225)]  [View PDF]
  
A New Generalization of Hardy-Hilbert's Type Inequality with Multi-Parameters
  JIN Jian Jun
  2009,29(6):1131-1136 [Abstract(1176)]  [View PDF]